Proceedings of the Japan Academy, Series A, Mathematical Sciences

A divisor problem, I

Akio Fujii

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 6 (1993), 155-160.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511392

Digital Object Identifier
doi:10.3792/pjaa.69.155

Mathematical Reviews number (MathSciNet)
MR1232815

Zentralblatt MATH identifier
0803.11048

Citation

Fujii, Akio. A divisor problem, I. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 6, 155--160. doi:10.3792/pjaa.69.155. https://projecteuclid.org/euclid.pja/1195511392


Export citation

References

  • [1] A. Fujii: Some problems of Diophantine approximation and a Kronecker's limit formula. Advanced St. in Pure Math., 13, 215-236 (1988).
  • [2] A. Fujii: Diophantine approximation, Kronecker's limit formula and the Riemann hypothesis. Proc. of Int. Number Th. Conf., W. de Gruyter, pp. 240-250 (1989).
  • [3] E. Hecke: Uber analytische Funktionen und die Verteilung von Zahlen mod eins. Abh. Math. Sem Hamburg, 1, 54-76 (1921).
  • [4] H. Iwaniec and C. J. Mozzochi: On the divisor and circle problem. J. of Number Theory, 29, 136-159 (1988).
  • [5] L. Kuipers and H. Niederreiter: Uniform Distribution of the Sequences. John Wiley and Sons (1974).
  • [6] E. C. Titchmarsh: The Theory of the Riemann Zeta Function (2nd ed. rev. by D. R. Heath-Brown). Oxford Univ. Press, 1951 (1988).
  • [7] I. M. Vinogradov: Selected Works. Springer-Verlag (1985).